# SDR 2008UALA02857

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 33,812 hours, 13,228 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM ITEM 210.  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED FLOORBEAM, FLOOR BEAM INSTALLED.  NEED TO SECURE AFT OUTBOARD BOLT, AND WIRE CLAMPS.
